How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17769
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

Ive been having abdominal pain on the right side near belly

This answer was rated:

I've been having abdominal pain on the right side near belly button and difficult BMS. My stood for past few days to a week have been a very dark green almost black no bleeding except very very minor
Hello,

Thank you for your question,

I’m Dr. Saha and I’ll try to help you.

When did the pain start?

How frequently do you feel the pain? How intense?

Is it above or below the belly button?

Is the area tender?

Is there any lump?

Is the stool hard/solid in nature?

Do you pass stool every day?



Customer: replied 3 years ago.

2 wks ago. Often about 3-4/10.. above belly button was lower also but stopped . No lump but feels like its pushing out. Stool is hard. 1 time a day on average

Did you take any medicine for pain?

How is your diet?

Customer: replied 3 years ago.

Peptobesmal. Mainly protein and vegs. Been eating some fruits and no junk food

Thank you Tanner, for the information.

The pain in the right side above belly button can be from a few causes.

Gastritis, peptic ulcer can cause pain here.

Those can cause bleeding which can cause black stool.

But in that case stool is usually soft or loose.

In case of constipation there can be hard stool whose color may be darker than normal.

Intestinal cramps can be associated with it.

Peptobismol can cause black stool & can cause constipation.

Please avoid peptobismol now.

You can take ranitidine or nexium.

I would advise to have an examination by doctor.

A stool test can be taken to find out for the presence of altered blood.

I hope this information helps.

I will be happy to assist, if you need any clarification.

Please feel free for any follow up query.

Best wishes.
Dr. Saha and 2 other Health Specialists are ready to help you